MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310SCLR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310SCLR(DNA); SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Codes Overheating of Device (1437); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that the handpiece and the inserts are getting hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Unit serial number- (b)(6).Foot pedal serial number- (b)(6).Handpiece/sterimate lot number-current-(202303).Handpiece cable lot number-current- (09230).Repair tech: (b)(4).Qa: (b)(4).Root cause: w4e water sol, iso valve clogged.No water flow due to a clogged water solenoid.Low vibration due to malfunction with the main oscillator board.Screen was cracked on the lower bottom right corner.Handpiece cable harness that has a water supply line that links to the handpiece cable harness it is damaged.By deterioration of the water supply line and heavy debris build up causing poor water flow.Debris buildup in the water supply hose and leaking near the black sleeve tubes that keep the water supply hose together.Note: replaced damaged/worn components and recalibrated unit to factory specs.

Brand Name
CAVITRON 300 SERIES G310SCLR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19324055
Report Number2424472-2024-00043
Device Sequence Number12385388
Product Code ELC
UDI-Device IdentifierD00382703111
UDI-PublicD00382703111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown